A variant of a theorem by Springer

Panin I, Rehmann U (2008)
St. Petersburg Mathematical Journal 19(6): 953-959.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Panin, I.; Rehmann, UlfUniBi
Abstract / Bemerkung
The theorem in question gives a sufficient condition for a quadratic space over a local ring R to contain a hyperbolic plane over R.
Stichworte
Quadratic forms; local domain; Springer's theorem
Erscheinungsjahr
2008
Zeitschriftentitel
St. Petersburg Mathematical Journal
Band
19
Ausgabe
6
Seite(n)
953-959
ISSN
1061-0022
Page URI
https://pub.uni-bielefeld.de/record/1591782

Zitieren

Panin I, Rehmann U. A variant of a theorem by Springer. St. Petersburg Mathematical Journal . 2008;19(6):953-959.
Panin, I., & Rehmann, U. (2008). A variant of a theorem by Springer. St. Petersburg Mathematical Journal , 19(6), 953-959. https://doi.org/10.1090/S1061-0022-08-01029-7
Panin, I., and Rehmann, U. (2008). A variant of a theorem by Springer. St. Petersburg Mathematical Journal 19, 953-959.
Panin, I., & Rehmann, U., 2008. A variant of a theorem by Springer. St. Petersburg Mathematical Journal , 19(6), p 953-959.
I. Panin and U. Rehmann, “A variant of a theorem by Springer”, St. Petersburg Mathematical Journal , vol. 19, 2008, pp. 953-959.
Panin, I., Rehmann, U.: A variant of a theorem by Springer. St. Petersburg Mathematical Journal . 19, 953-959 (2008).
Panin, I., and Rehmann, Ulf. “A variant of a theorem by Springer”. St. Petersburg Mathematical Journal 19.6 (2008): 953-959.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar